Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Lie derivations of dual extensions of algebras

Tom 141 / 2015

Yanbo Li, Feng Wei Colloquium Mathematicum 141 (2015), 65-82 MSC: 16W25, 16G20, 15A78. DOI: 10.4064/cm141-1-7

Streszczenie

Let $K$ be a field and $\varGamma $ a finite quiver without oriented cycles. Let $\varLambda :=K(\varGamma , \rho )$ be the quotient algebra of the path algebra $K\varGamma $ by the ideal generated by $\rho $, and let $\mathscr {D}(\varLambda )$ be the dual extension of $\varLambda $. We prove that each Lie derivation of $\mathscr {D}(\varLambda )$ is of the standard form.

Autorzy

  • Yanbo LiSchool of Mathematics and Statistics
    Northeastern University at Qinhuangdao
    Qinhuangdao, 066004, P.R. China
    e-mail
  • Feng WeiSchool of Mathematics and Statistics
    Beijing Institute of Technology
    Beijing, 100081, P.R. China
    e-mail
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek